# SDR DL757030087

- Difficulty date: January 23, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 46,240 hours, 22,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Gouged
- Location: Fs 580, S-28l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 580 / STRG. 27L-28R :                  GOUGE CUTOUT REPAIR                                         THE FUSELAGE SKIN WAS FOUND GOUGED NEAR FS 580 BETWEEN      STRINGERS 27L & 28R.  THE GOUGES WERE REMOVED WITH TWO      CUTOUTS.  THE CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL  ALUMINUM REPAIR DOUBLER PER ER/A 384409-14, REV A.
